One parameter groups of isometries on certain banach spaces
Banach spaces of class g were introduced by Fleming and Jamison. This broad class includes all Banach spaces having hyperorthogonal Schauder bases and, in particular, g includes all Orlicz spaces Lø on an atomic measure space such that the characteristic functions of the atoms form a basis for Lø. The main theorem gives the structure of one parameter strongly continuous (or (C0)) groups of isometries on Banach spaces of class g. Other results correct and complement the work of Goldstein on groups of isometries on Orlicz spaces over atomic measure spaces. © 1976 Pacific Journal of Mathematics. All rights reserved.
Pacific Journal of Mathematics
Fleming, R., Goldstein, J., & Jamison, J. (1976). One parameter groups of isometries on certain banach spaces. Pacific Journal of Mathematics, 64 (1), 145-151. https://doi.org/10.2140/pjm.1976.64.145